# SDR 2007UALA03491

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 45,318 hours, 7,033 cycles
- Engine: Pwa PW4090
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Condition: Unknown
- Location: Eng Oil Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG OIL PRESS L LEFT ENGINE OIL PRESSURE BELOW THE RED LINE LIMIT WITH ENGINE RUNNING.  ENGINE REPLACED AT ORD.  SHOP TEARDOWN REVEALED A FAILURE OF THE NR 2 BALL BEARING.  A 2.5" CIRCUMFERENTIAL X 1" WIDE CHUNK WAS BROKEN OFF OF THE OUTER RACE.  THE BEARING HAS BEEN RETURNED TO MANUFACTURER FOR MORE IN DEPTH ANALYSIS.
